Electron. J. Differential Equations, Vol. 2023 (2023), No. 71, pp. 1-5.

G-convergence of elliptic operators in non divergence form in R^n

Luigi D'Onofrio

The aim of this note is to prove a characterization of the G-limit of a sequence of elliptic operators in non-divergence form. As we consider any dimension, for this class of operators, it is not enough to deal with measurable and bounded coefficients so we need extra regularity assumptions on them.

Submitted October 12, 2023. Published October 20, 2023.
Math Subject Classifications: 35B40.
Key Words: Elliptic operators; G-convergence.
DOI: 10.58997/ejde.2023.71

Show me the PDF file (251 KB), TEX file for this article.

Luigi D'Onofrio
Dipartimento di Scienze e Tecnologie
Universita' degli Studi di Napoli Parthenope, Italy
email: luigi.donofrio@uniparthenope.it

Return to the EJDE web page